# SDR GUUA95752100409A

- Difficulty date: October 4, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 25,804 hours, 30,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Stiff
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9130, PILOT REPORTED CABIN DOOR SNUBBER NEEDS TO BE SERVICED DIFFICULT TO CLOSE.   SERVICED CABIN DOOR SNUBBER.
